# SDR HNAA2009061700178

- Difficulty date: January 26, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 42,692 hours, 46,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 85320571
- Condition: Corroded
- Location: Fuselage
- Part time: 42,692 hours, 46,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT STRAP CHAFED ON RT FWD EMERGENCY EXIT AT STA X270 BETWEEN STRINGER 10S-11S. FABRICATE STRAP ON RT EMERGENCY EXIT IAW DHC DROWING 85320571.
